# SDR DXTA200802965

- Difficulty date: March 25, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 7,252 hours, 4,418 cycles
- Engine: Allsn AE3007C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 99145584
- Part serial: 223
- Condition: Inoperative
- Location: Pitch Feel
- Part time: 5,994 hours, 3,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHILE ACCELERATING THROUGH 240 KIAS AT5000 FT, PITCH FEEL FAIL CAS MESSAGE ILLUMINATED. REMOVED RT PITCH FEEL ACTUATOR AND REPLACED IAW MM 27-33-00.  ALL OPS CHECKS IAW MM 27-30-00.  ALL CHECKS GOOD.
